# SDR SWIA202264643

- Difficulty date: January 12, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL (AFT) P/N 601R31902-317 CORRODED.   (C CHECK RO 02/22/2022)   REMOVED AND REPLACED WITH NEW PAX DOOR INTERCOSTAL (AFT) P/N 601R31902-317 IN REF DWG 601R31702, REV -N AND CRJ700 SRM 51-42-06-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD.
